# SDR SWAA2021082214897

- Difficulty date: January 23, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 10,166 hours, 4,462 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** DELAY PURPOSES *** #1 ENGINE AFT T/E PYLON FITTING CRACKED / REPLACED PYLON FITTING PCW AT HOU
